| Model Number |
3771 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/24/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's system was removed on an unknown date for an unknown reason.
Additional Manufacturer Narrative
Date of event is estimated.Attempts were made to obtain complete event information.Additional information was not provided.The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.